MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CL10041021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The facility administrator (fa) at a user facility reported that a blood leak was observed approximately 10 minutes prior to the completion of the patient¿s hemodialysis (hd) treatment.The fa stated that the reported issue was identified during a blood pressure check.Blood was visually observed coming from a crack on the the crit-line clip (clic) blood chamber on the larger blue plastic screw side and at the connection between the clic blood chamber and the dialyzer.The fa thought the crack on the clic blood chamber was caused by the dialyzer but was not certain.The patient¿s estimated blood loss (ebl) was approximately 20 ml.There was no patient injury or medical intervention required as a result of this event.The patient ended treatment early.The complaint devices were discarded and are not available to be returned to the manufacturers for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the customer for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius bloodlines shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
The facility administrator (fa) at a user facility reported that a blood leak was observed approximately 10 minutes prior to the completion of the patient¿s hemodialysis (hd) treatment.The fa stated that the reported issue was identified during a blood pressure check.Blood was visually observed coming from a crack on the crit-line clip (clic) blood chamber on the larger blue plastic screw side and at the connection between the clic blood chamber and the dialyzer.The fa thought the crack on the clic blood chamber was caused by the dialyzer but was not certain.The patient¿s estimated blood loss (ebl) was approximately 20 ml.There was no patient injury or medical intervention required as a result of this event.The patient ended treatment early.The complaint devices were discarded and are not available to be returned to the manufacturers for physical evaluation.

Brand Name
CLIC BLOOD CHAMBER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
1100 e, military hwy, suite c
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key15530100
Report Number0008030665-2022-01149
Device Sequence Number2533126
Product Code KOC
UDI-Device Identifier00840861100552
UDI-Public00840861100552
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL10041021
Device Catalogue NumberCL10041021
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS DIALYZER; FRESENIUS DIALYZER
Patient Age60 YR
Patient SexMale
Patient Weight94 KG